Ask a doctor

Radiesse Causing Salty Taste in the Mouth?

Hello,

I had Radiesse injected into my cheek bone area a week ago and just last night a salty taste developed (only on one side of my mouth). It has continued to this AM. I am going into my Dr tomorrow, but I also spoke with him and he was at a loss. Have you ever heard of this happening?

I am paranoid that it is leaking through on that side. In the meantime, I am going to the dentist today to rule out any possible dental filling issues causing the salty taste. Thank you!!!

Doctor Answers (2)

Never Tasted Radiesse to Know

+2

Hi Wondering,

It is possible that your parotid duct was affected by the injections. This should be a temporary situation, if it persists consult with an ENT doc. I doubt that the Radiesse is leaking into your mouth, but your injecting physician should be able to examine you and let you know one way or the other.

Good luck and I wish only sweet tastes in your mouth in the future.

Dr. P


Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 23 reviews

Newport Beach Radiesse

+1
I have never had any of my patients experience this with Radiesse injections and I have not seen any literature describing this phenomena. I would consult with your injecting physician if the problem persists and he may refer you to another physician depending upon his specialty. Best regards!

Michael Elam, MD
Orange County Facial Plastic Surgeon
5.0 out of 5 stars 127 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.